# SDR 2008UALA02778

- Difficulty date: May 13, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 56,035 hours, 20,557 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Nicked
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PAX REPORTED RECEIVING A ELECTRIC SHOCK IN MID LAV.  FOUND VERY TINY NICK ON DOOR SWITCH WIRE, GROUNDING TO LAV STRUCTURE.  REPAIRED WIRE.
